Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 214213, 9 pages
http://dx.doi.org/10.1155/2010/214213
Research Article

Error Estimates from Noise Samples for Iterative Algorithm in Shift-Invariant Signal Spaces

Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China

Received 1 September 2010; Accepted 4 October 2010

Academic Editor: Douglas Robert Anderson

Copyright © 2010 Jun Xian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Xian, “Error Estimates from Noise Samples for Iterative Algorithm in Shift-Invariant Signal Spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 214213, 9 pages, 2010. https://doi.org/10.1155/2010/214213.